# SDR CA041222001

- Difficulty date: December 21, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 20,088 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) LT MLG WOULD NOT INDICATE DOWN AND LOCK, ACCOMPANIED BY TWO RED UNSAFE LIGHTS. ALTERNATE GEAR EXTENSION DID NOT SOLVE THE PROBLEM. AIRCRAFT PLACE INSIDE HANGAR FOR A 3 HOURS PERIOD. HYDRAULIC SYSTEM BLED AND GEAR RETRACTIONS CARRIED OUT. UNABLE TO DUPLICATE DEFECT ON GROUND.
